MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta gastro-enterologica Belgica · 2015

Ecstasy induced acute hepatic failure. Case reports.

Atayan Y, Çağın Y F, Erdoğan M A, Harputluoglu M M M, Bilgic Y

Клинический случайСтатьяПеревод в очереди

Аннотация

3,4-methylenedioxymethamphetamine (MDMA), an amphetamine derivative known as ecstasy, has stimulating and hallucinogenic properties. It has become a substance that is widely used especially by young people. Hepatotoxicity is one of the rare side effects of this substance and can be fatal. Ecstasy-induced fulminant hepatitis has been reported in case reports. The clinical course and the prognosis of the cases may differ. In this article, two cases in whom ecstasy-induced fulminant hepatic failure had developed and who were treated with liver transplantation, and one case which recovered with treatment, have been presented.

Для цитирования: Atayan Y, Çağın Y F, Erdoğan M A, Harputluoglu M M M, Bilgic Y. Ecstasy induced acute hepatic failure. Case reports.. Acta gastro-enterologica Belgica. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.